Posted by jrbecker76 on May 29, 2012, at 14:50:42
In reply to Re: any valdoxan veterans?, posted by rentalmuse on May 28, 2012, at 7:36:32
> thx for the responses..i couldnt locate this thread, hence the delay.
> i discontinued valdoxan after 2 weeks.
> yes, the ad effect seemed to wear off and most alarmingly, it made my mind totally fuzzy.
> my cognitive uptake was like a zombie and i felt totally thick.
> now started reboxetine/edronax
I had the same withdrawal issues coming each time I came off a melatonergic agent, be it Valdoxan, Rozerem and OTC melatonin in the past. The withdrawal effects included feeling tired during the day and mental slowness (especially in terms of verbal fluency). I'm curious how long the withdrawal effects lasted/are lasting for you? Are you still experiencing some cognitive dysfunction?
On another note, have you tried a NRI before? Are you augmenting with Reboxetine or are you planning on doing this monotherapeutically? I'm extremely skeptical of noradrenergic action being touted as having reliable efficacy. My experience has been very negative with Reboxetine, Savella, and Straterra. My own advice is to proceed with caution.